# SDR CALA2013100791778

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,749 hours, 23,558 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018072
- Part serial: 96
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG EEC REPLACEMENT DUE TO REPEAT LT ENG REV CONTROL STATUS MESSAGE WITH EPCS PAGE MESSAGE 274-18.  REPLACED EEC MR73237 DASH NR 96 IAW AMM 73-21-04 401.  REPLACED NR 1 EEC IAW MM 73 -21-04.  CYCLED REVERSER SEVERAL TIMES NO FAULTS OR MESSAGE.
